Discrete Duality for Nelson Algebras with Tense Operators | ||
| dc.conicet.fuente | individual | |
| dc.conicet.organizacion | Universidad Nacional de San Juan. Facultad de Filosofía, Humanidades y Artes. Instituto de Ciencias Básicas | |
| dc.conicet.organizacion | Universidad Nacional de San Juan. Facultad de Filosofía, Humanidades y Artes. Instituto de Ciencias Básicas | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas | |
| dc.conicet.organizacion | Universidad Nacional de San Juan. Facultad de Filosofía, Humanidades y Artes. Instituto de Ciencias Básicas | |
| dc.conicet.organizacion | Universidad Nacional del Sur. Departamento de Matemática | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Bahía Blanca | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 11100298 | |
| dc.contributor.author | Figallo, Aldo V. | |
| dc.contributor.author | Pelaitay, Gustavo Andrés | |
| dc.contributor.author | Sarmiento, Jonathan Matias | |
| dc.date.accessioned | 2023-09-20T09:39:25Z | |
| dc.date.available | 2023-09-20T09:39:25Z | |
| dc.date.issued | 2022-09 | |
| dc.date.updated | 2023-09-15T13:01:33Z | |
| dc.description.abstract | In this paper, we continue with the study of tense operators on Nelson algebras (Figallo et al. in Studia Logica 109(2):285–312, 2021, Studia Logica 110(1):241–263, 2022). We define the variety of algebras, which we call tense Nelson D-algebras, as a natural extension of tense De Morgan algebras (Figallo and Pelaitay in Logic J IGPL 22(2):255–267, 2014). In particular, we give a discrete duality for these algebras. To do this, we will extend the representation theorems for Nelson algebras given in Sendlewski (Studia Logica 43(3):257–280, 1984) to the tense case. | es |
| dc.description.fil | Fil: Figallo, Aldo V.. Universidad Nacional de San Juan. Facultad de Filosofía, Humanidades y Artes. Instituto de Ciencias Básicas; Argentina | |
| dc.description.fil | Fil: Pelaitay, Gustavo Andrés. Universidad Nacional de San Juan. Facultad de Filosofía, Humanidades y Artes. Instituto de Ciencias Básicas; Argentina. Consejo Nacional de Investigaciones Científicas y Técnicas; Argentina | |
| dc.description.fil | Fil: Sarmiento, Jonathan Matias. Universidad Nacional de San Juan. Facultad de Filosofía, Humanidades y Artes. Instituto de Ciencias Básicas; Argentina. Universidad Nacional del Sur. Departamento de Matemática; Argentina. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Bahía Blanca; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Figallo, Aldo V.; Pelaitay, Gustavo Andrés; Sarmiento, Jonathan Matias; Discrete Duality for Nelson Algebras with Tense Operators; Springer; Studia Logica; 111; 1; 9-2022; 1-19 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 0039-3215 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/212197 | |
| dc.journal.number | 1 | es |
| dc.journal.pagination | 1-19 | es |
| dc.journal.pais | Polonia | es |
| dc.journal.title | Studia Logica | es |
| dc.journal.volume | 111 | es |
| dc.language.iso | eng | es |
| dc.publisher | Springer | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1007/s11225-022-10013-6 | |
| dc.rights | info:eu-repo/semantics/restrictedAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | DISCRETE DUALITY | es |
| dc.subject | NELSON ALGEBRAS | es |
| dc.subject | TENSE NELSON ALGEBRAS | es |
| dc.subject | TENSE OPERATORS | es |
| dc.subject.classification | Otras Matemáticas | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Discrete Duality for Nelson Algebras with Tense Operators | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.e7484bdf-1de5-4b2d-80cc-b2cfc2108097_B.pdf
- Tamaño:
- 341.51 KB
- Formato:
- Adobe Portable Document Format